# SDR CA120123012

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 859 hours
- Engine: Pwc PT6C67C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3P5340A42431
- Condition: Cracked
- Location: Bs 858
- Part time: 859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 48 MONTHS INSPECTION, THE AMO CARRYING THE INSPECTION FOUND A CRACK ON THE LT UPPER LONGERON ASSY ON THE AIRFRAME SIDE WHERE THE TAIL ASSY ATTACHED TO THE AIRFRAME ON THE LT TOP CORNER, MFG WAS CONTACTED AND ENGINEERING IS WORKING ON THE APPROVAL OF THIS REPAIR.
